# SDR AWXA200601097

- Difficulty date: June 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200300000
- Condition: Delaminated
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED FLOOR PANEL OF FWD CARGO COMPARTMENT NR 131 AF FLOOR PANEL 131 AF WAS REPLACED AND REV 1 AND SRM 53 - 02 - 00 PAR 8GH PROTECTIVE DOUBLER BONDED IAW ER 26 - 5326 - 05209 - AC1C PAR 26 AND AWA CARD M2M 53305 REV 5.
